# SDR SWIA2023042700004

- Difficulty date: April 26, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 41,394 hours, 30,396 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Cracked
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT SIDE WINDSHIELD CRACKED. (FLT 3164 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
